×

zbMATH — the first resource for mathematics

On the simplicial structure of some Weil bundles. (English) Zbl 0981.58001
Slovák, Jan (ed.) et al., The proceedings of the 19th Winter School “Geometry and physics”, Srní, Czech Republic, January 9-15, 1999. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 63, 131-140 (2000).
The author considers the problem to give explicit descriptions for several types of bundles on smooth manifolds, naturally related with the bundle of \(k\)-dimensional velocities, or \(k\)-jets. In fact, this kind of bundles are very natural objects in differential geometry, mechanics and Lagrangian dynamics. For this the author considers Weil bundles that arose from Weil algebras. If a suitable combinatorial data is provided by a simplicial coloured structure, then the author describes the corresponding Weil bundle and its Weil algebra.
For the entire collection see [Zbl 0940.00040].
MSC:
58A20 Jets in global analysis
PDF BibTeX XML Cite